# SDR ASAA11510801

- Difficulty date: December 14, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 15,410 hours, 4,908 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 5698
- Condition: Activated
- Location: Nr 1 Engine
- Part time: 15,418 hours, 4,910 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT SELECTED ENG ANTI ICE FOR NR 1 ENG.  "COWL VALVE OPEN" LIGHT REMAINED BRIGHT BLUE WITH AN AMBER "TAT" INDICATION FOR NR 1 ENG ON MFD.  CYCLED NR 1 ENG ANTI ICE SEVERAL TIMES WITH SAME RESULT.  REPLACED NR 1 ENG COWL THERMAL ANTI ICE VLV IAW AMM 32 21 11 111 801.  OPS CHECK NORMAL.
